(Article of periodic en Anglais - 2002)

Document title

Simulation of braided river flow using a new cellular routing scheme

Authors(s) and Affiliation(s)



Results are presented from a numerical simulation of two-dimensional flow patterns in a braided river using a simple cellular routing scheme. An assessment is made of the sensitivity of the routing scheme to variations in the values of its main parameters, and appropriate values are determined based on the physical characteristics of the study site and available flow measurements. The results indicate that the routing scheme outlined here is able to overcome some of the limitations of previous simple cellular automata models and may be suitable for use in modelling bedload transport and channel change in complex fluvial environments


Article of periodic

published at : Geomorphology / ISSN 0169-555X

Editor : Elsevier, Amsterdam - PAYS-BAS (1987)

Millesime : 2002, vol. 43, no3-4 [pp. 179-195]

Bibliographic references : 16 ref.

Collation : Illustration ;



INIST-CNRS, Cote INIST : 21151

Tous droits réservés © Prodig - Bibliographie Géographique Internationale (BGI), 2003.
Refdoc record number (ud4) : 14356906 : Permanent link - XML version
Powered by Pxxo